# SDR SWAA2023062050391

- Difficulty date: May 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOCATED BS 907 PLUS 11 INCHES BTW STR 23R TO STR 25R AT AFT CARGO COMPARTMENT 2023-334346<[01] REPLACED STIFFENER LOCATED AT BSTA 907 PLUS 11? AND BTW STR 23R TO STR 25R AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 147A7221; SHEET:24; REV.: ?.;[02] REPLACED STIFFENER LOCATED AT BSTA 907 PLUS 11? AND BTW STR 23R TO STR 25R AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 147A7221; SHEET:24; REV.: ?. AS RII
